# SDR ORJA97199

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FOUND MID PIT FLOOR SUPPORT ANGLE AT DOOR OPENING.  FABRICATED DOUBLERS IAW MD80 SRM 53-01 FIG 2.  INSTALLED DOUBLERS IAW 51-70-2 AND 51-30-5.  (M)
